# SDR CALA2017102003718

- Difficulty date: October 20, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 78,067 hours, 17,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emerg Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULB IN THE EMERGENCY LIGHT UNARMED CAUTION LIGHT IS INOP RELAMPED LIGHT, OPS NORM.
